# SDR 2002FA0001191

- Difficulty date: October 3, 2002
- Submitted: October 18, 2002
- Operation: General aviation
- Aircraft: N837KS
- Make and model: Beech C 23
- Aircraft serial: M2076
- Engine: Lyc O360A4K
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lock
- Part number: 61156
- Condition: Overtorqued
- Location: Crankshaft
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LOCKPLATE FOR CRANKSHAFT GEAR RETAINING BOLT NOT SUFFICIENTLY BENT ALLOWING CRANKSHAFT GEAR BOLT TO LOOSEN.  CRANKSHAFT GEAR DOWEL PIN SHEARED.  RECOMMENDATION TO PREVENT RECURRENCE:  CRANKSHAFT GEAR BOLT TORQUE SHOULD BE VERIFIED AT 204IN/LBS AND LOCKPLATE INSPECTED TO ENSURE PROPER LOCKING OF THE PLATE AGAINST THE BOLT HEAD.
